| Catalog Number |
CAT8XTORQ115 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.The reported complaint involves the sterility of a dropped device prior to use in the patient.Sterility of a dropped device cannot be confirmed in the evaluation lab and does not involve manufacturing records; therefore, an investigation will not be performed.
Event or Problem Description
During preparation for a medical procedure using an indigo system aspiration catheter 8 (cat8), the cat8 was accidentally dropped on the floor and became unsterile.The cat8 was therefore not used in the procedure.The procedure was completed using a new cat8.